MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS SCREW, CANNULATED, D=4.5MM, L=65MM

I.T.S. GMBH CANCELLOUS SCREW, CANNULATED, D=4.5MM, L=65MM
Model Number 31457-65
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported patient underwent an unknown procedure on (b)(6) 2018.During the procedure, a cannulated cancellous screw 4.5mm with the length 65mm broke due to unknown reasons.Surgery was completed with a delay of more than 30 minutes.This complaint involves 2 devices.This report is 2 of 2.No lot-no information was provided, so the dhr of the last three batches that were send to our distributor were inspected and no deviation was detected.
 
Event or Problem Description
It was reported patient underwent an unknown procedure on (b)(6) 2018.During the procedure, a cannulated cancellous screw 4.5mm with the length 65mm broke due to unknown reasons.Surgery was completed with a delay of more than 30 minutes.This complaint involves 2 devices.This report is 2 of 2.

Brand Name
CANCELLOUS SCREW, CANNULATED, D=4.5MM, L=65MM
Common Device Name
CANCELLOUS SCREW, CANNULATED, D=4.5MM, L=65MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, styria 8301
AU  8301
MDR Report Key7372518
Report Number3004369035-2018-00005
Device Sequence Number1095102
Product Code HWC
UDI-Device Identifier09120047293638
UDI-Public09120047293638
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K060156
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number31457-65
Device Catalogue Number31457-65
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date03/27/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR